# SDR SWAA2024030145275

- Difficulty date: January 26, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 57,072 hours, 31,251 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl 43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS 986.5 LBL 43 WL 208.1 AT AFT GALLEY AREA 2024-78225<[01] STEP 5 TOOL USED ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130066701; CAL DUE DATE: 09-JUN-24;[02] TOOL USED: EDDY CURRENT EQUIPMENT. P/N: NORTEC 600D. S/N: 190023010. DUE DATE: 24-JUL-24.;[03] REPAIRED FLOOR BEAM LOCATED BS 986.5 BTW LBL36 TO LBL46 WL 208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED FLOOR BEAM LOCATED BS 986.5 BTW LBL36 TO LBL46 WL 208.1 AT AFT GALLEY AREA I.A.W B737-700 SRM 53-70-51-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFF BELOW. RII INSPECTED.
